# SDR USAASB03018

- Difficulty date: February 5, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N392US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23314
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 189929
- Condition: Malfunctioned
- Location: Rt Mlg W/W
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 231 - AFTER TAKEOFF, CREW REPORTED LANDING GEAR LEVER WOULD NOT MOVE TO RETRACT GEAR.  CREW ACCOMPLISHED QUICK REFERENCE HANDBOOK PROCEDURES AND RETURNED TO FIELD AT PIT. FLIGHT LANDED WITHOUT INCIDENT. NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED, REPLACED AND ADJUSTED THE S106 AIR SAFETY SENSOR PER MM 32-09-01.  ALSO, REMOVED AND REPLACED THE M991 PRINGED CIRCUIT BOARD. ACCOMPLISHED GEAR SWING PER MM 32-32-00.  OPS CHECK GOOD.
